# SDR REXA2014121801221

- Difficulty date: December 18, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 17,883 hours, 11,565 cycles
- Engine: Ge CF348C5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT CORE COWL SHOWS WEAR DAMAGE AT PYLON INTERFACE AREA.  MECH REMOVED DAMAGE AT PYLON INTERFACE AREA, FABRICATED RUB STRIPS.  PERFORMED NDT AND INSTALLED RUB STRIPS IAW SRM 54-13-00-201-006-A01 AND NDTM PART 1 51-20-006-25-A01, SRM 51-42-06-001-001-A01.
